| Model Number |
MMT-1715KL |
| Medical Device Problem Code |
Human-Device Interface Problem (2949)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
05/20/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report is part of a retrospective review and remediation efforts in response to a warning letter.(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
It was identified that the customer¿s basal programming was unknown.Customer was high up to 328 mg/dl.Customer did not had basal setup.The device will not be returned.